# SDR TWAA9812708

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND LT WING LE TOP, AFT OF NR 4 OTBD SLAT, HONEY COMB PANEL CRACKED 8 IN LONG.  INSTALLED FIBERGLAS REPAIR 7 IN BY 11 IN WITH HOT BOND PER SRM 51-70-07, REPLACED REMOVED FASTENERS AND SMOOTHED AREA.
